Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.81.158.195
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 48 (2015)

Parutions < série 4, 48

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 48, fascicule 5 (2015)

Syu Kato
A homological study of Green polynomials*
Annales scientifiques de l'ENS 48, fascicule 5 (2015), 1035-1074

Télécharger cet article : Fichier PDF

Résumé :
Une étude homologique des polynômes de Green
La relation d'orthogonalité des polynômes de Kostka émanant des groupes de réflexions complexes ([Shoji, Invent. Math. 74 (1983), J. Algebra 245 (2001)] et [Lusztig, Adv. Math. 61 (1986)]) est interprétée en termes d'algèbre homologique. Ceci nous conduit à la notion de système Kostka, qui peut être considérée comme une contrepartie catégorique des polynômes de Kostka. Puis, nous démontrons que chaque correspondance de Springer généralisée ([Lusztig, Invent. Math. 75 (1984)]) dans une bonne caractéristique engendre un système de Kostka. Nous pouvons ainsi observer la propriété de génération du premier terme de l'homologie (tordue) des fibres de Springer généralisées, ainsi que la formule de transition de polynômes de Kostka entre deux correspondances de Springer généralisées de type BC. Cette dernière fournit un algorithme inductif de calcul des polynômes de Kostka par la mise à niveau de[Ciubotaru-Kato-K, Invent. Math. 187 (2012)] 3 à sa version graduée. Dans les annexes, nous apportons les preuves algébriques que les systèmes de Kostka existent pour les cas de type A et de type BC asymptotique. Aussi, il est possible d'omettre de lire les sections géométriques 3 à 5 et pour entrevoir les idées-clés et parcourir des exemples/techniques de base.

Mots-clefs : Correspondances de Springer généralisées, polynômes de Kostka, l'algorithme Lusztig-Shoji, ensembles Ext-orthogonales, systèmes de Kostka.

Abstract:
We interpret the orthogonality relation of Kostka polynomials arising from complex reflection groups ([Shoji, Invent. Math. 74 (1983), J. Algebra 245 (2001)] and [Lusztig, Adv. Math. 61 (1986)] in terms of homological algebra. This leads us to the notion of Kostka system, which can be seen as a categorical counterpart of Kostka polynomials. Then, we show that every generalized Springer correspondence ([Lusztig, Invent. Math. 75 (1984)]) in a good characteristic gives rise to a Kostka system. This enables us to see the top-term generation property of the (twisted) homology of generalized Springer fibers, and the transition formula of Kostka polynomials between two generalized Springer correspondences of type BC. The latter provides an inductive algorithm to compute Kostka polynomials by upgrading [Ciubotaru-Kato-K, Invent. Math. 187 (2012)] 3 to its graded version. In the appendices, we present purely algebraic proofs that Kostka systems exist for type A and asymptotic type BC cases, and therefore one can skip geometric sections 3-5 to see the key ideas and basic examples/techniques.

Keywords: Generalized Springer correspondences, Kostka polynomials, the Lusztig-Shoji algorithm, Ext-orthogonal collections, Kostka systems.

Class. math. : 20G99, 33D52.


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
2
Achar, Pramod N.
Springer theory for complex reflection groups
RIMS Kôkyûroku 1647 (2009) 97–112
3
Achar, Pramod N.
Green functions via hyperbolic localization
Doc. Math. 16 (2011) 869–884
Math Reviews MR2861392 (2012j:20132)
4
Arthur, James
On elliptic tempered characters
Acta Math. 171 (1993) 73–138
Math Reviews MR1237898 (94i:22038)
5
Belinson, A. A. and Bernstein, Joseph and Deligne, P.
Faisceaux pervers
in Analysis and topology on singular spaces, I (Luminy, 1981)
Astérisque 100 (1982)
Math Reviews MR751966 (86g:32015)
6
Bernstein, Joseph and Lunts, Valery
Equivariant sheaves and functors
Springer, Berlin, 1994
Math Reviews MR1299527 (95k:55012)
7
Beynon, W. M. and Spaltenstein, N.
Green functions of finite Chevalley groups of type En (n=6,7,8)
J. Algebra 88 (1984) 584–614
Math Reviews MR747534 (85k:20136)
8
Bezrukavnikov, Roman
Perverse sheaves on affine flags and nilpotent cone of the Langlands dual group
Israel J. Math. 170 (2009) 185–206
Math Reviews MR2506323 (2010m:14025)
9
Bezrukavnikov, Roman and Mirković, Ivan and Rumynin, Dmitriy
Localization of modules for a semisimple Lie algebra in prime characteristic
Ann. of Math. 167 (2008) 945–991
Math Reviews MR2415389 (2009e:17031)
10
Bezrukavnikov, Roman and Mirković, Ivan
Representations of semisimple Lie algebras in prime characteristic and the noncommutative Springer resolution
Ann. of Math. 178 (2013) 835–919
Math Reviews MR3092472
11
Borho, Walter and MacPherson, Robert
Représentations des groupes de Weyl et homologie d'intersection pour les variétés nilpotentes
C. R. Acad. Sci. Paris Sér. I Math. 292 (1981) 707–710
Math Reviews MR618892 (82f:14002)
12
Broué, M. and Malle, Gunter and Michel, J.
Towards spetses. I
Transform. Groups 4 (1999) 157–218
Math Reviews MR1712862 (2001b:20082)
13
Carter, Roger W.
Finite groups of Lie type
John Wiley Sons, Inc., New York, 1985
Math Reviews MR794307 (87d:20060)
14
Collingwood, David H. and McGovern, William M.
Nilpotent orbits in semisimple Lie algebras
Van Nostrand Reinhold Co., New York, 1993
Math Reviews MR1251060 (94j:17001)
15
Chriss, Neil and Ginzburg, Victor
Representation theory and complex geometry
Birkhäuser, 1997
Math Reviews MR1433132 (98i:22021)
16
Ciubotaru, Dan M. and Kato, Syu
Tempered modules in exotic Deligne-Langlands correspondence
Adv. Math. 226 (2011) 1538–1590
Math Reviews MR2737793 (2012a:20005)
17
Ciubotaru, Dan M. and Kato, Midori and Kato, Syu
On characters and formal degrees of discrete series of affine Hecke algebras of classical types
Invent. Math. 187 (2012) 589–635
Math Reviews MR2891878
18
Ciubotaru, Dan M. and Trapa, Peter E.
Characters of Springer representations on elliptic conjugacy classes
Duke Math. J. 162 (2013) 201–223
Math Reviews MR3018954
19
Deligne, P. and Lusztig, George
Representations of reductive groups over finite fields
Ann. of Math. 103 (1976) 103–161
Math Reviews MR0393266 (52 \#14076)
20
De Concini, Corrado and Procesi, Claudio
Symmetric functions, conjugacy classes and the flag variety
Invent. Math. 64 (1981) 203–219
Math Reviews MR629470 (82m:14030)
21
Evens, Sam and Mirković, Ivan
Fourier transform and the Iwahori-Matsumoto involution
Duke Math. J. 86 (1997) 435–464
Math Reviews MR1432304 (98m:22022)
22
23
Garsia, A. M. and Procesi, Claudio
On certain graded Sn-modules and the q-Kostka polynomials
Adv. Math. 94 (1992) 82–138
Math Reviews MR1168926 (93j:20030)
24
Geck, Meinolf and Malle, Gunter
On special pieces in the unipotent variety
Experiment. Math. 8 (1999) 281–290
Math Reviews MR1724160 (2000j:20083)
25
Ginzburg, Victor
Deligne-Langlands conjecture and representations of affine Hecke algebras
(1985)
26
Ginzburg, Victor
Geometrical aspects of representation theory
in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986)
(1987) 840–848
Math Reviews MR934285 (90e:22028)
27
Goresky, Mark and MacPherson, Robert
On the spectrum of the equivariant cohomology ring
Canad. J. Math. 62 (2010) 262–283
Math Reviews MR2643043 (2011f:14079)
28
Green, J. A.
The characters of the finite general linear groups
Trans. Amer. Math. Soc. 80 (1955) 402–447
Math Reviews MR0072878 (17,345e)
29
Heiermann, Volker
Opérateurs d'entrelacement et algèbres de Hecke avec paramètres d'un groupe réductif p-adique: le cas des groupes classiques
Selecta Math. (N.S.) 17 (2011) 713–756
Math Reviews MR2827179 (2012h:22022)
30
Kato, Syu
An exotic Deligne-Langlands correspondence for symplectic groups
Duke Math. J. 148 (2009) 305–371
Math Reviews MR2524498 (2010k:20013)
31
32
Kumar, Shrawan and Procesi, Claudio
An algebro-geometric realization of equivariant cohomology of some Springer fibers
J. Algebra 368 (2012) 70–74
Math Reviews MR2955222
33
Letellier, Emmanuel
Fourier transforms of invariant functions on finite reductive Lie algebras
Springer, Berlin, 2005
Math Reviews MR2114404 (2005m:20036)
34
Lusztig, George
Intersection cohomology complexes on a reductive group
Invent. Math. 75 (1984) 205–272
Math Reviews MR732546 (86d:20050)
35
Lusztig, George
Character sheaves. V
Adv. Math. 61 (1986) 103–155
Math Reviews MR849848 (87m:20118c)
36
Lusztig, George
Cuspidal local systems and graded Hecke algebras. I
Publ. Math. IHÉS 67 (1988) 145–202
Math Reviews MR972345 (90e:22029)
37
Lusztig, George
Affine Hecke algebras and their graded version
J. Amer. Math. Soc. 2 (1989) 599–635
Math Reviews MR991016 (90e:16049)
38
Lusztig, George
Green functions and character sheaves
Ann. of Math. 131 (1990) 355–408
Math Reviews MR1043271 (91c:20054)
39
Lusztig, George
Cuspidal local systems and graded Hecke algebras. II
in Representations of groups (Banff, AB, 1994)
CMS Conf. Proc. 16 (1995) 217–275
Math Reviews MR1357201 (96m:22038)
40
Lusztig, George
Classification of unipotent representations of simple p-adic groups
Int. Math. Res. Not. 1995 (1995) 517–589
Math Reviews MR1369407 (98b:22034)
41
Lusztig, George
Cuspidal local systems and graded Hecke algebras. III
Represent. Theory 6 (2002) 202–242
Math Reviews MR1927954 (2004k:20010)
42
Lusztig, George and Spaltenstein, N.
On the generalized Springer correspondence for classical groups
in Algebraic groups and related topics (Kyoto/Nagoya, 1983)
Adv. Stud. Pure Math. 6 (1985) 289–316
Math Reviews MR803339 (87g:20072a)
43
Macdonald, I. G.
Symmetric functions and Hall polynomials
The Clarendon Press, Oxford Univ. Press, New York, 1995
Math Reviews MR1354144 (96h:05207)
44
Malle, Gunter
Unipotente Grade imprimitiver komplexer Spiegelungsgruppen
J. Algebra 177 (1995) 768–826
Math Reviews MR1358486 (97a:20073)
45
McConnell, J. C. and Robson, J. C.
Noncommutative Noetherian rings
Amer. Math. Soc., Providence, RI, 2001
Math Reviews MR1811901 (2001i:16039)
46
Mirković, Ivan
Character sheaves on reductive Lie algebras
Mosc. Math. J. 4 (2004) 897–910, 981
Math Reviews MR2124171 (2006d:17014)
47
Opdam, Eric M.
On the spectral decomposition of affine Hecke algebras
J. Inst. Math. Jussieu 3 (2004) 531–648
Math Reviews MR2094450 (2005i:20008)
48
Opdam, Eric M. and Solleveld, Maarten
Discrete series characters for affine Hecke algebras and their formal degrees
Acta Math. 205 (2010) 105–187
Math Reviews MR2736154 (2012g:20012)
49
Ostrik, Victor
A remark on cuspidal local systems
Adv. Math. 192 (2005) 218–224
Math Reviews MR2122285 (2006j:20066)
50
Reeder, Mark
Formal degrees and L-packets of unipotent discrete series representations of exceptional p-adic groups
J. reine angew. Math. 520 (2000) 37–93
Math Reviews MR1748271 (2001k:22039)
51
Shoji, Toshiaki
On the Green polynomials of classical groups
Invent. Math. 74 (1983) 239–267
Math Reviews MR723216 (85f:20032)
52
Shoji, Toshiaki
Green functions associated to complex reflection groups
J. Algebra 245 (2001) 650–694
Math Reviews MR1863896 (2002m:20064)
53
Shoji, Toshiaki
Green functions associated to complex reflection groups. II
J. Algebra 258 (2002) 563–598
Math Reviews MR1943935 (2004k:20082)
54
Shoji, Toshiaki
Generalized Green functions and unipotent classes for finite reductive groups. I
Nagoya Math. J. 184 (2006) 155–198
Math Reviews MR2285233 (2008a:20076)
55
Slooten, Klaas
A combinatorial generalization of the Springer correspondence for classical type
Thèse, Universiteit van Amsterdam (2003)
56
Slooten, Klaas
Generalized Springer correspondence and Green functions for type B/C graded Hecke algebras
Adv. Math. 203 (2006) 34–108
Math Reviews MR2231067 (2007k:20015)
57
Slooten, Klaas
Induced discrete series representations for Hecke algebras of types Baffn and Caffn
Int. Math. Res. Not. 2008 (2008) Art. ID rnn023
Math Reviews MR2429241 (2009h:20010)
58
Springer, T. A.
Trigonometric sums, Green functions of finite groups and representations of Weyl groups
Invent. Math. 36 (1976) 173–207
Math Reviews MR0442103 (56 \#491)
59
Springer, T. A.
A construction of representations of Weyl groups
Invent. Math. 44 (1978) 279–293
Math Reviews MR0491988 (58 \#11154)
60
Stanley, Richard P.
Invariants of finite groups and their applications to combinatorics
Bull. Amer. Math. Soc. 1 (1979) 475–511
Math Reviews MR526968 (81a:20015)
61
Tanisaki, Toshiyuki
Defining ideals of the closures of the conjugacy classes and representations of the Weyl groups
Tôhoku Math. J. 34 (1982) 575–585
Math Reviews MR685425 (84g:14049)
62
Tanisaki, Toshiyuki and Xi, Nanhua
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra
Nagoya Math. J. 182 (2006) 285–311
Math Reviews MR2235345 (2007g:20009)
63
Tokuyama, Takeshi
On the decomposition rules of tensor products of the representations of the classical Weyl groups
J. Algebra 88 (1984) 380–394
Math Reviews MR747522 (85i:20018)
64
Xi, Nanhua
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra, II
J. Eur. Math. Soc. (JEMS) 13 (2011) 207–217
Math Reviews MR2735081 (2011k:20008)
65
Xue, Ting
Combinatorics of the Springer correspondence for classical Lie algebras and their duals in characteristic 2
Adv. Math. 230 (2012) 229–262
Math Reviews MR2900543